Alert archive / New York / Tornado Warnings in 2023

Tornado Warning 7, NWS Binghamton, NY

August 7, 2023Cortland County, New York

NWS Binghamton, NY issued this tornado warning at Aug 7, 2023, 5:20 PM EDT for Cortland County, New York. It was in force for 25 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 7, 2023, 5:20 PM EDT (21:20 UTC)
Expired
Aug 7, 2023, 5:45 PM EDT
In force
25 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Cortland County, NY

The radar

The Binghamton radar (KBGM), 38 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 7, 5:25 PM EDTTSTM WND DMG3 Ene Virgil, NYRoof blown off barn. Multiple trees down.
Aug 7, 5:25 PM EDTTSTM WND DMGVirgil, NYSpotter observed tree damage occurring.
Aug 7, 5:30 PM EDTTORNADO4 Ssw Mcgraw, NYA tornado touched down near the intersection of Route 38 and Purvis Road in far eastern Tompkins County. It then moved northeastward through a mostly wooded area from Harford to Virgil. The most widespread damage was found along Clute Road where several trees
Aug 7, 5:35 PM EDTTSTM WND DMGVirgil, NYMultiple trees down, trailer flipped, roof damage to some out-buildings.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 9.3 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2023-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 112 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2023-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
112 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
692 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

137 
WFUS51 KBGM 072120
TORBGM
NYC023-072145-
/O.NEW.KBGM.TO.W.0007.230807T2120Z-230807T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Binghamton NY
520 PM EDT Mon Aug 7 2023

The National Weather Service in Binghamton has issued a

* Tornado Warning for...
  Southwestern Cortland County in central New York...

* Until 545 PM EDT.
    
* At 519 PM EDT, a severe thunderstorm capable of producing a tornado
  was located near Harford, or 8 miles south of Cortland, moving
  northeast at 25 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Virgil and South Cortland around 530 PM EDT.
  Munsons Corners around 535 PM EDT.
  Cortland around 540 PM EDT.
  McGraw around 545 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4251 7599 4245 7625 4247 7626 4250 7626
      4265 7616
TIME...MOT...LOC 2119Z 223DEG 23KT 4248 7623 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

BTL
4 follow-up statements
674 
WWUS51 KBGM 072129
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
529 PM EDT Mon Aug 7 2023

NYC023-072145-
/O.CON.KBGM.TO.W.0007.000000T0000Z-230807T2145Z/
Cortland NY-
529 PM EDT Mon Aug 7 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM EDT FOR WEST
CENTRAL CORTLAND COUNTY...
    
At 529 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Virgil, or near Cortland, moving northeast at 30
mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  McGraw around 540 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4250 7618 4252 7622 4264 7615 4251 7599
TIME...MOT...LOC 2129Z 221DEG 27KT 4253 7617 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

BTL
652 
WWUS51 KBGM 072134
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
534 PM EDT Mon Aug 7 2023

NYC023-072145-
/O.CON.KBGM.TO.W.0007.000000T0000Z-230807T2145Z/
Cortland NY-
534 PM EDT Mon Aug 7 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM EDT FOR CENTRAL
CORTLAND COUNTY...
    
At 533 PM EDT, a confirmed tornado was located near McGraw, or near
Cortland, moving northeast at 30 mph.

HAZARD...Damaging tornado.

SOURCE...Weather spotters saw leaf debris and possible tornado on 
         ground.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
central Cortland County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 4251 7614 4254 7618 4264 7615 4252 7600
TIME...MOT...LOC 2133Z 232DEG 28KT 4255 7612 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

BTL
445 
WWUS51 KBGM 072138
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
538 PM EDT Mon Aug 7 2023

NYC023-072145-
/O.CON.KBGM.TO.W.0007.000000T0000Z-230807T2145Z/
Cortland NY-
538 PM EDT Mon Aug 7 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM EDT FOR CENTRAL
CORTLAND COUNTY...
    
At 537 PM EDT, a confirmed tornado was located over McGraw, or near
Cortland, moving northeast at 30 mph.

HAZARD...Damaging tornado.

SOURCE...Weather spotters confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
central Cortland County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 4253 7611 4256 7616 4263 7614 4258 7607
      4253 7601
TIME...MOT...LOC 2137Z 232DEG 28KT 4257 7609 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

BTL
993 
WWUS51 KBGM 072145
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
545 PM EDT Mon Aug 7 2023

NYC023-072154-
/O.EXP.KBGM.TO.W.0007.000000T0000Z-230807T2145Z/
Cortland NY-
545 PM EDT Mon Aug 7 2023

...THE TORNADO WARNING FOR CENTRAL CORTLAND COUNTY WILL EXPIRE AT 545
PM EDT...
    
The Tornado Warning that was previously in effect has been reissued 
for Cortland County and is in effect until 600 PM. Please refer to 
that bulletin for the latest severe weather information. However 
small hail and gusty winds are still possible with this thunderstorm.

Remember, a Tornado Warning still remains in effect for Cortland 
County.

LAT...LON 4253 7611 4256 7616 4263 7614 4258 7607
      4253 7601
TIME...MOT...LOC 2144Z 223DEG 23KT 4259 7606 

$$

BTL

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this tornado warning went out at Aug 7, 4:14 PM EDT, 1 hour 6 minutes earlier.

Area forecast discussion, Aug 7, 4:14 PM EDT, 1 hour 6 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
414 PM EDT Mon Aug 7 2023

.SYNOPSIS...
Active weather with periods of showers and thunderstorms will
continue this afternoon and tonight. Some of the storms could
be severe with large hail, damaging winds, frequent lightning
and heavy rainfall. Expect cooler temperatures along with
numerous showers and isolated thunderstorms on Tuesday.
Wednesday will be dry with more sunshine and seasonable
temperatures.

&&

.NEAR TERM /THROUGH TUESDAY NIGHT/...
355 PM update...

A tornado watch was just issued for NEPA and parts of south
central NY until 11 PM. Tornado warning issued for Bradford
County now. Stronger storms are to the SW of BGM where the
better instability and shear are ahead of a strong short wave.
Instability drops from the Catskills east where low clouds have
kept it cooler. Oneonta is 72 while most of the area has
temperatures from the upper 70s to low 80s. Dewpoints are around
70. Soundings are showing very good low level turning of the
winds with some speed increase. Low pressure is moving slowly
east across SE Ontario. This is rotating a cold front across
the area. Low pressure will form along it in southern PA and
move east. The front will end our threat of severe weather from
west to east this evening.

Flash flooding is also possible anywhere but the certainty isn't
high on any given area. Earlier showers and thunderstorms
dropped more than an inch of rain in a few stripes. Areas that
get multiple thunderstorms will have the best chance. The
forward speed of the thunderstorms is good so one thunderstorm
probably won't do it on its own. precipitable water is around
1.7 to 1.8 inches. The inflow will replace the moisture being
rained out. A few locations could get 2 to 3 inches from last
midnight to midnight tonight.

Late tonight low clouds and sprinkles/drizzle will be common.
Clearing will be slow especially across the Catskills, Poconos
and Mohawk Valley regions. Lows will be in the 60s.

On Tuesday breaks in the clouds will cause instability as the
upper level trough moves through. Showers will be more
widespread over CNY with more cool air aloft.Temperatures only
get into the lower 70s.

Tuesday night showers move out from southwest to northeast then
skies start to clear. Lows will be from the mid 50s to around
60s.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
230 PM Forecast...

Weak ridging will bring pleasant conditions to the area on
Wednesday. WNW flow will advect in a cooler airmass from
southern Canada and the Great Lakes. While this airmass is not a
Canadian airmass, it will be modified enough to bring cooler
temperatures to the region Wednesday. Highs on Wednesday will be
in the mid 70s to low 80s, with overnight lows falling into the
mid 50s to low 60s. Dewpoints will remain in the mid 50s to low
60s so the air will not be too crisp.

Thursday will see a return of rain showers and thunderstorms as a
broad upper level trough moves into the region. The trough looks to
be positively tilted, generating two areas of low pressure. One
should move across southern Ontario, while the other will move over
the Mid-Atlantic. Vorticity advection at 700mb and 500mb highlights
these areas as well. The CWA will be sandwiched between these
features, allowing scattered rain showers and isolated thunderstorms
to develop during the late morning through early evening hours on
Thursday. Frontal passage timing is still a little unsure, with
current model runs leaning toward a late morning passage, which
would limit thunderstorm activity. A later passage will allow for
better thunderstorm chances so this will have to be monitored. Highs
on Thursday will reach the mid 70s to low 80s.

Rain showers should linger into Thursday night, especially east of I-
81. Overnight lows will fall to the mid 50s to low 60s.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
230 PM Forecast...

Another ridge is expected to build into the area behind the
exiting trough, bringing dry and cool conditions across the
region. Highs Friday will be in the mid to upper 70s across most
of the area, with a few 80s in the warmer river valleys.

The pattern looks to remain active through the weekend. Guidance is
starting to come into better agreement on a shortwave trough pushing
through the area Saturday and Sunday. The finer details on timing
and location of showers and storms are still murky, so PoPs were
limited to chance and mostly followed NBM guidance. Given the broad
nature of the trough, chance PoPs are present for the entire CWA
Saturday afternoon and evening.

Lingering wrap around showers could impact the region Sunday, but
the extent of the showers will depend on the track of the low. High
pressure will follow the trough, bringing pleasant conditions for
the beginning of next week.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
145 PM Update

Convection has started and will continue into the evening, then
showers into the overnight.

This afternoon and evening mostly VFR except for restrictions in
thunderstorms with heavy rain. Vsbys could drop to IFR and cigs
to MVFR. Between 1 and 3Z vsbys and cigs will drop to MVFR. The
strongest thunderstorms will have gusts over 30 kts and hail.

Late tonight into Tuesday morning ceilings could drop to IFR
with the most confidence in BGM ITH ELM.

Southeast to south winds at 5 to 10 kts with some higher gusts
into early evening. late evening winds will be southeast at 4 to
8 kts then west late tonight.

Outlook...

Tuesday afternoon...Showers and thunderstorms likely. CIGs
likely hovering MVFR/MVFR Fuel ALternate. Occasional VSBY
restrictions possible too.

Wednesday...VFR with dry weather expected.

Thursday...mainly VFR...chance of showers/thunderstorms
afternoon and at night.

Friday...Likely will be in-between systems and there is a higher
chance for VFR conditions through this period.

Saturday...Restrictions likely in showers and thunderstorms.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...None.
NY...None.

&&

SYNOPSIS...TAC
NEAR TERM...TAC
SHORT TERM...JTC
LONG TERM...BJG/JTC
AVIATION...TAC
Hazardous weather outlook, Aug 7, 3:17 PM EDT, 2 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Binghamton NY
317 PM EDT Mon Aug 7 2023

NYZ009-015>018-022>025-036-037-044-081930-
Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben-
Schuyler-Chemung-Tompkins-Madison-Southern Oneida-Cortland-
317 PM EDT Mon Aug 7 2023

This Hazardous Weather Outlook is for central New York.

.DAY ONE...This afternoon and tonight.

A few severe thunderstorms are possible this afternoon into this
evening. These thunderstorms will have the potential to produce
damaging winds and localized tornadoes. Heavy rain could cause
localized flash flooding.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed. Please relay any
information about severe weather to the NWS.

NYZ045-046-055>057-062-PAZ038>040-043-044-047-048-072-081930-
Chenango-Otsego-Tioga-Broome-Delaware-Sullivan-Bradford-Susquehanna-
Northern Wayne-Wyoming-Lackawanna-Luzerne-Pike-Southern Wayne-
317 PM EDT Mon Aug 7 2023

...TORNADO WATCH 605 IN EFFECT UNTIL 11 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

Severe thunderstorms are expected this afternoon into this evening.
These thunderstorms will have the potential to produce damaging
winds, large hail, and localized tornadoes. Heavy rain could cause
localized flash flooding.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed. Please relay any
information about severe weather to the NWS.

In the hours before

Special weather statement, Aug 7, 1:03 PM EDT, 4 hours 17 minutes before
Special Weather Statement
National Weather Service Binghamton NY
103 PM EDT Mon Aug 7 2023

NYZ045-046-056-071730-
Otsego NY-Chenango NY-Broome NY-
103 PM EDT Mon Aug 7 2023

...A strong thunderstorm will impact portions of western Otsego,
northwestern Broome and central Chenango Counties through 130 PM
EDT...

At 102 PM EDT, Doppler radar was tracking a strong thunderstorm over
Greene, or 15 miles east of Marathon, moving northeast at 45 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Norwich, Guilford, Coventry, Greene, Oxford, Preston, Whitney Point,
Lisle, South Oxford and Rockdale.

This includes the following highway exits...
 New York Interstate 81 near 8.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4222 7577 4233 7607 4259 7547 4243 7531
TIME...MOT...LOC 1702Z 239DEG 38KT 4237 7574

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

DJN
Special weather statement, Aug 7, 3:40 PM EDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Binghamton NY
340 PM EDT Mon Aug 7 2023

NYZ015>017-072015-
Southern Cayuga NY-Seneca NY-Yates NY-
340 PM EDT Mon Aug 7 2023

...A strong thunderstorm will impact portions of central Seneca,
northeastern Yates and northwestern Cayuga Counties through 415 PM
EDT...

At 339 PM EDT, Doppler radar was tracking a strong thunderstorm over
Kendaia, or 9 miles southeast of Geneva, moving northeast at 40 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Seneca Falls, Romulus, Fayette, Union Springs, Aurora, Ovid, Cayuga,
Dresden, Kendaia and Levanna.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

If on or near Seneca and Cayuga Lakes, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.

&&

LAT...LON 4276 7703 4276 7698 4281 7697 4300 7669
      4278 7647 4264 7696
TIME...MOT...LOC 1939Z 235DEG 33KT 4275 7688

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

BTL
Local storm report, Aug 7, 4:17 PM EDT, 1 hour 3 minutes before
Preliminary Local Storm Report
National Weather Service Binghamton NY
417 PM EDT Mon Aug 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     Funnel Cloud     5 SSE West Franklin     41.63N 76.59W
08/07/2023                   Bradford           PA   Trained Spotter

            Spotter observed rotating wall cloud and
            stated there may have been a very brief
            touchdown. No debris sighted, not confirmed.

&&
Special weather statement, Aug 7, 5:00 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Binghamton NY
500 PM EDT Mon Aug 7 2023

NYZ025-044-072130-
Cortland NY-Tompkins NY-
500 PM EDT Mon Aug 7 2023

...A strong thunderstorm will impact portions of southwestern
Cortland and east central Tompkins Counties through 530 PM EDT...

At 500 PM EDT, Doppler radar was tracking a strong thunderstorm over
Slaterville Springs, or 7 miles southeast of Ithaca, moving northeast
at 25 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Caroline, Virgil, Dryden, Harford, Lapeer, Slaterville Springs,
Gracie, West Slaterville and Cortland West.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 PM EDT for central New
York.

&&

LAT...LON 4243 7642 4258 7625 4243 7606 4241 7616
      4241 7628 4240 7630 4238 7629 4237 7633
TIME...MOT...LOC 2100Z 233DEG 20KT 4240 7636

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

BTL
Local storm report, Aug 7, 5:08 PM EDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Binghamton NY
508 PM EDT Mon Aug 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     Tstm Wnd Dmg     4 W Brackney            41.98N 76.00W
08/07/2023                   Susquehanna        PA   911 Call Center

            Tree and wires down. Transformer on fire.

&&

JTC

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 1:03 PM EDTSpecial Weather StatementBGMChenango27 min
Aug 7, 3:40 PM EDTSpecial Weather StatementBGMSeneca35 min
Aug 7, 3:54 PM EDTSevere Thunderstorm WarningBGMBroome66 min
Aug 7, 4:27 PM EDTSevere Thunderstorm WarningBGMChemung, Tioga, Tompkins33 min
Aug 7, 5:00 PM EDTSpecial Weather StatementBGMCortland30 min
Aug 7, 5:05 PM EDTSevere Thunderstorm WarningBGMCayuga, Seneca, Yates55 min
Aug 7, 5:43 PM EDTSevere Thunderstorm WarningBGMBroome47 min
Aug 7, 5:43 PM EDTTornado WarningBGMCortland17 min
Aug 7, 5:51 PM EDTSevere Thunderstorm WarningBGMMadison, Onondaga24 min
Aug 7, 5:58 PM EDTSevere Thunderstorm WarningBGMChenango, Cortland, Madison62 min
Aug 7, 6:01 PM EDTSevere Thunderstorm WarningBGMCayuga, Onondaga, Seneca, Yates59 min
Aug 7, 6:15 PM EDTSevere Thunderstorm WarningBGMMadison, Oneida, Onondaga45 min
Aug 7, 6:23 PM EDTTornado WarningBGMBroome, Delaware20 min
Aug 7, 6:44 PM EDTSevere Thunderstorm WarningBGMOneida31 min
Aug 7, 6:48 PM EDTSevere Thunderstorm WarningBGMMadison, Oneida57 min
Aug 7, 6:49 PM EDTSevere Thunderstorm WarningBGMOneida26 min
Aug 7, 6:49 PM EDTSevere Thunderstorm WarningBGMDelaware, Sullivan41 min
Aug 7, 6:51 PM EDTTornado WarningBGMMadison, Oneida24 min
Aug 7, 7:03 PM EDTTornado WarningBGMOneida12 min
Aug 7, 7:08 PM EDTSevere Thunderstorm WarningBGMCayuga, Madison, Oneida, Onondaga45 min
Aug 7, 7:26 PM EDTSevere Thunderstorm WarningBGMDelaware, Sullivan49 min
Aug 7, 7:27 PM EDTSevere Thunderstorm WarningBGMOneida24 min

Nearby

Tornado Warnings in New York, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.